# SDR USAA2011011990261

- Difficulty date: January 17, 2011
- Submitted: January 19, 2011
- Operation: Air carrier
- Aircraft: N540UW
- Make and model: Airbus A321-231
- Aircraft serial: 4107
- Aircraft time: 3,631 hours, 1,415 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31517417
- Part serial: L21676
- Condition: Faulty
- Location: R4 Door
- Part time: 3,631 hours, 1,415 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 1059-CLT - EES - CIDS PANEL SHOWS '4R SLIDE PRESS'.  MAINTENANCE REMOVED AND REPLACED THE 4R DOOR SLIDE.
